# SDR GTIA2017060501972

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 36,275 hours, 17,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,275 hours, 17,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN CORRODED AT RIB 14.  REPAIRED IAW EO 5721-1726, REV 00.
